# SDR ZZDA2010638

- Difficulty date: December 11, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD FACE STA 1053 LONG 30 LOWER ANGLE P/N 9915561-73 CORRODED.  REMOVED AND REPLACED CORRODED ANGLE P/N 9915561-73 PER REF B717 SRM 51-41-05.
